MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO,LO

MEDLINE INDUSTRIES LP; PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO,LO
Catalog Number MDSPHY100LO
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2023 a defibrillator pad caused patients beard to catch fire.It was reported that due to this, the patient sustained first and second degree burns to the face and chest.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Pad caused a patients beard to catch fire.

Common Device Name
PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO,LO
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17672488
Report Number1417592-2023-00358
Device Sequence Number12276266
Product Code MLN
UDI-Device Identifier10888277635012
UDI-Public10888277635012
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSPHY100LO
Device Lot NumberY101322-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown